Cookies?
Library Header Image
LSE Research Online LSE Library Services

Weak convergence and distributional assumptions for a general class of nonliner arch models

Mele, Antonio and Fornari, Fabio (1997) Weak convergence and distributional assumptions for a general class of nonliner arch models. Econometric Reviews, 16 (2). pp. 205-227. ISSN 0747-4938

Full text not available from this repository.

Item Type: Article
Official URL: http://www.informaworld.com/0747-4938
Additional Information: © 1997 Taylor & Francis Inc.
Library of Congress subject classification: H Social Sciences > HG Finance
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Jul 2008 09:57
URL: http://eprints.lse.ac.uk/19600/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only